Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 8583418, 8 pages
https://doi.org/10.1155/2018/8583418
Research Article

Traveling Wave Solutions of Two Nonlinear Wave Equations by -Expansion Method

1School of Mathematics and Computer Science, Wuhan Textile University, Wuhan 430073, China
2Graduate Department, Wuhan Textile University, Wuhan 430073, China

Correspondence should be addressed to Ben-gong Zhang; moc.621@9121nayneb

Received 4 October 2017; Revised 16 January 2018; Accepted 21 January 2018; Published 22 February 2018

Academic Editor: Zhi-Yuan Sun

Copyright © 2018 Yazhou Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We employ the -expansion method to seek exact traveling wave solutions of two nonlinear wave equations—Padé-II equation and Drinfel’d-Sokolov-Wilson (DSW) equation. As a result, hyperbolic function solution, trigonometric function solution, and rational solution with general parameters are obtained. The interesting thing is that the exact solitary wave solutions and new exact traveling wave solutions can be obtained when the special values of the parameters are taken. Comparing with other methods, the method used in this paper is very direct. The -expansion method presents wide applicability for handling nonlinear wave equations.